About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 479438, 13 pages
http://dx.doi.org/10.1155/2012/479438
Research Article

Hybrid Algorithm of Fixed Point for Weak Relatively Nonexpansive Multivalued Mappings and Applications

Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China

Received 22 May 2012; Accepted 5 July 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Jingling Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jingling Zhang, Yongfu Su, and Qingqing Cheng, “Hybrid Algorithm of Fixed Point for Weak Relatively Nonexpansive Multivalued Mappings and Applications,” Abstract and Applied Analysis, vol. 2012, Article ID 479438, 13 pages, 2012. doi:10.1155/2012/479438